BERCHIO, ELVISE

BERCHIO, ELVISE  

Dipartimento di Scienze Matematiche  

030805  

Mostra records
Risultati 1 - 20 di 44 (tempo di esecuzione: 0.021 secondi).
Citazione Data di pubblicazione Autori File
"The role of Hill equation in the study of torsional instability in suspension bridge models", Lecture notes of seminario interdisciplinare di matematica. Ediz. inglese / Berchio, Elvise - In: Recent advances in nonlinear PDEs theorySTAMPA. - [s.l] : Graficom srl, 2016. - ISBN 9788897478188. - pp. 1-18 1-gen-2016 Berchio Elvise Ufficiale_hill.pdf
A family of Hardy-Rellich type inequalities involving the L^2-norm of the Hessian matrices / Berchio, Elvise - In: Geometric Properties for Parabolic and Elliptic PDE'sSTAMPA. - [s.l] : Springer INdAM Series, 2013. - ISBN 9788847028418. - pp. 17-33 [10.1007/978-88-470-2841-8] 1-gen-2013 BERCHIO, ELVISE berchio hessian.pdf
A measure of the torsional performances of partially hinged rectangular plates / Berchio, E.; Buoso, D.; Gazzola, F.. - STAMPA. - 1:(2017), pp. 35-46. ((Intervento presentato al convegno Fourteenth International Conference on Integral Methods in Science and Engineering tenutosi a Padova, Italy nel July 25-29, 2016 [10.1007/978-3-319-59384-5]. 1-gen-2017 E. Berchio + Padova_proc_UFFICIALE.pdf
A Minimaxmax Problem for Improving the Torsional Stability of Rectangular Plates / Berchio, Elvise; Buoso, Davide; Gazzola, Filippo; Zucco, Davide. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 177:1(2018), pp. 64-92. [10.1007/s10957-018-1261-1] 1-gen-2018 Berchio, ElviseBuoso, DavideZUCCO, DAVIDE + bebugazu.pdf
A note on some nonlinear fourth order differential equations / Berchio, Elvise. - In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. - ISSN 1972-6724. - STAMPA. - VI:(2013), pp. 349-361. ((Intervento presentato al convegno XIX Congresso UMI tenutosi a Bologna nel 12-17 Settembre 2011. 1-gen-2013 BERCHIO, ELVISE UMI_b685 (1).pdf
A positivity preserving property result for the biharmonic operator under partially hinged boundary conditions / Berchio, E.; Falocchi, A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 200:4(2021), pp. 1651-1681. [10.1007/s10231-020-01054-6] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_APositivityPreservingPropertyR.pdf
A qualitative explanation of the origin of torsional instability in suspension bridges / Berchio, Elvise; Gazzola, Filippo. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 121:(2015), pp. 54-72. [10.1016/j.na.2014.10.026] 1-gen-2015 BERCHIO, ELVISE + Berchio Gazzola.pdf1-s2.0-S0362546X14003484-main (1).pdf
About Symmetry in Partially Hinged Composite Plates / Berchio, E.; Falocchi, A.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - STAMPA. - 84:3(2021), pp. 2645-2669. [10.1007/s00245-020-09722-y] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_AboutSymmetryInPartiallyHinged.pdfbefa_symmetry_revision.pdf
An optimal improvement for the Hardy inequality on the hyperbolic space and related manifolds / Berchio, Elvise; Ganguly, Debdip; Grillo, Gabriele; Pinchover, Yehuda. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - STAMPA. - 150:(2020), pp. 1699-1736. [10.1017/prm.2018.139] 1-gen-2020 Berchio, Elvise + BGGP_preprint.pdf2560155.pdf
Best constants and minimizers for embeddings of second order Sobolev spaces / Berchio, Elvise; F., Gazzola. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 328:(2006), pp. 718-735. [10.1016/j.jmaa.2005.07.052] 1-gen-2006 BERCHIO, ELVISE + bggufficiale.pdf
Critical growth biharmonic elliptic problems under Steklov-type boundary conditions / Berchio, Elvise; Gazzola, F.; Weth, T.. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 12:(2007), pp. 381-406. 1-gen-2007 BERCHIO, ELVISE + Berchio 9.pdf
Energy transfer between modes in a nonlinear beam equation / Battisti, Ubertino; Berchio, Elvise; Ferrero, Alberto; Gazzola, Filippo. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - STAMPA. - 108:6(2017), pp. 885-917. [10.1016/j.matpur.2017.05.010] 1-gen-2017 Battisti, UbertinoBerchio, Elvise + JMPA-16-1917.pdf
Existence and stability of entire solutions to a semilinear fourth order elliptic problem / Berchio, Elvise; A., Farina; A., Ferrero; F., Gazzola. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 252:(2012), pp. 2596-2616. [10.1016/j.jde.2011.09.028] 1-gen-2012 BERCHIO, ELVISE + berchio_ferrero_gazzola_farina.pdf
Gelfand type elliptic problems under Steklov boundary conditions / Berchio, Elvise; Gazzola, F.; D., Pierotti. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - STAMPA. - 27:(2010), pp. 315-335. [10.1016/j.anihpc.2009.09.011] 1-gen-2010 BERCHIO, ELVISE + Berchio 10.pdf
Hardy-Rellich inequalities with boundary remainder terms and applications / Berchio, Elvise; D., Cassani; F., Gazzola. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 131:(2010), pp. 427-458. [10.1007/s00229-009-0328-6] 1-gen-2010 BERCHIO, ELVISE + BCG UFFICIALE.pdf
Hardy{\textendash}Rellich and second order Poincar{\'{e}} identities on the hyperbolic space via Bessel pairs / Berchio, Elvise; Ganguly, Debdip; Roychowdhury, Prasun. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 1432-0835. - STAMPA. - 61:4(2022). [10.1007/s00526-022-02232-5] 1-gen-2022 Elvise Berchio + BGR_bessel_pairs_revised.pdfHardy–Rellich and second order Poincaré identities on the hyperbolic space via Bessel pairs.pdf
Higher order Hardy-Rellich inequalities with boundary remainder terms / Berchio, Elvise. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 70:(2009), pp. 2834-2841. [10.1016/j.na.2008.12.037] 1-gen-2009 BERCHIO, ELVISE Berchio 9.pdf
Improved higher order Poincaré inequalities on the hyperbolic space via hardy-type remainder terms / Berchio, Elvise; Ganguly, Debdip. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - STAMPA. - 15:5(2016), pp. 1871-1892. [10.3934/cpaa.2016.15.1871] 1-gen-2016 BERCHIO, ELVISE + Poincare_higher_revision.pdf
Improved Lp-Poincaré inequalities on the hyperbolic space / Berchio, Elvise; D'Ambrosio, Lorenzo; Ganguly, Debdip; Grillo, Gabriele. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 157:(2017), pp. 146-166. [10.1016/j.na.2017.03.016] 1-gen-2017 BERCHIO, ELVISE + 20170304_p_Laplacian.pdf1-s2.0-S0362546X17301013-main (3).pdf
Improved multipolar Poincaré–Hardy inequalities on Cartan–Hadamard manifolds / Berchio, E.; Ganguly, D.; Grillo, G.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:(2020), pp. 65-80. [10.1007/s10231-019-00866-5] 1-gen-2020 Berchio E. + Multipolar_berchio.pdfBerchio2020_Article_ImprovedMultipolarPoincaréHard.pdf